# SDR DL73S040966

- Difficulty date: October 14, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,838 hours, 36,216 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 5374AD
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY NR 2 COFFEEMAKER C/B POPPED.  LATER TRASH CAN FILLED UP WITH WATER.  WATER SUPPLY SHUT OFF.  REMOVED BOTH COFFEEMAKERS.  FOUND ARCING ON NR 2 COFFEEMAKER CANNON PLUG.  TURNED WATER SUPPLY ON.  CANNOT FIND SOURCE OF LEAK.  REPLACED BOTH COFFEEMAKERS AND PLUG.
